# SDR YENA2021062200382

- Difficulty date: June 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 5960
- Aircraft time: 28,593 hours, 5,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1756, LAS-EWR. DIRTY SOCK SMELL AT CRUISE ABOUT 2 1/2  HRS INTO THE FLIGHT. DISSIPATED ON DESCENT. ODOR REPORT FILED ; PERFORMED PROCEDURE INFO NOTICE 2017-T015F BY TSM 05-50-00-810-831-A AND NO ODOR NOTICED FROM ANY OF THE S0URCES, A/C OK TO CONT . TO SVC
